# SDR AALA202101279006

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 11,734 hours, 4,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  PERFORMED EMERGENCY LIGHT TEST.  ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE FOUND EMERGENCY POWER SUPPLY UNIT 15WL FAULTED.  CHARGED EMERGENCY LIGHT SYSTEM.  ACCOMPLISHED EMERGENCY LIGHT OPERATIONS CHECK, PER AMM 33-51-00.
